# SDR G1IA20230123032

- Difficulty date: January 23, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N447DB
- Make and model: Beech C90A
- Aircraft serial: LJ1656
- Aircraft time: 7,426 hours, 8,626 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 9036103713
- Part serial: NA
- Condition: Intermittent
- Location: Zone 700
- Stage of operation: AP
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DID NOT RECEIVE A LEFT MAIN LANDING GEAR INDICATION WHEN LANDING GEAR SELECTED DOWN. CYCLED LANDING GEAR UP AND BACK DOWN.  LEFT MAIN STILL DID NOT SHOW A DOWN INDICATION. WHILE WORKING THROUGH THE LANDING GEAR EMERGENCY EXTENSION CHECKLIST, LEFT MAIN INDICATION BEGAN TO FLICKER AND THEN REMAINED ILLUMINATED.
